Reactions 1680, p345 - 2 Dec 2017 and knees. Immediately after the infusion, she developed worsening pain of lower limbs, with tenderness over both quadriceps. Two months after the zoledronic acid infusion, she had restriction of bilateral shoulder movements. She showed a Various toxicities: 6 case reports CRP of 100 mg/L and was subsequently diagnosed with PMR. In a retrospective case-series study, six women aged She started receiving treatment with unspecified systemic 58 84 years were described, who developed flare-up of steroids and methotrexate. arthralgia and tenosynovitis (1 woman), flu-like symptoms, Author comment: "Six patients experienced new-onset or new-onset erythema and worsening of arthralgia (1 woman), marked deterioration of immune-mediated syndromes vomiting, syncopal episode and rheumatoid arthritis (RA) temporally associated with zoledronate infusion". (1 woman), polymyalgia rheumatica (PMR) (2 women), and acquired autoimmune haemophilia and immediate muscle Markovits N, et al. Immune-mediated syndromes following intravenous pain (1 woman), following the administration of zoledronic bisphosphonate therapy. Inflammopharmacology 25: 665-671, No. 6, Dec 2017. Available from: URL: http://doi.org/10.1007/s10787-017-0365-9 - acid [zoledronate; dosages not stated; not all outcomes stated]. Israel 803284863 The 68-year-old woman developed flare-up of arthralgia and synovitis, following the administration of zoledronic acid. She had a history of lumpectomy for breast cancer and unspecified aromatase inhibitor-induced arthralgia. She also had osteoporosis, for which she started receiving IV infusion of zoledronic acid. One day after the infusion, she developed swelling and flexion restriction of right hand fingers and rd tenosynovitis of 3 right flexor tendon. Two months following zoledronic acid infusion, she showed persistent tenderness rd over 3 right flexor tendon and requiring treatment with an unspecified local steroid injection. An ultrasound revealed rd persistent synovitis of the bilateral 3 metacarpophalangeals (MCPs). The 58-year-old woman developed flu-like symptoms, new- onset erythema and worsening of arthralgia following the administration of zoledronic acid. She had a history of Crohn’s disease and persistent arthralgia of large and small joints. She also had osteoporosis, for which she started receiving IV infusion of zoledronic acid. Immediately after the infusion, she developed flu like symptoms, new-onset erythema over proximal interphalangeals (PIPs) and worsening of joint pain, with bilateral tenderness over PIPs and distal interphalangeals (DIPs). After 3 weeks of receiving the zoledronic acid, she showed persistent worsening of arthralgia. The flu like symptoms and erythema lasted for 10 days. The 75-year-old woman developed vomiting, syncopal episode and RA, following the administration of zoledronic acid. She started receiving IV infusion of zoledronic acid for osteoporosis. One day after the infusion, she developed fever, vomiting and syncopal episode. She developed severe pain and flexion limitation of fingers, with tenderness and slight rd th swelling of bilateral 3 MCPs and 4 PIPs. She also had rd tenderness and swelling of the right 3 MTP. Within a year of receiving zoledronic acid, she developed recurrent episodes of hand and feet arthritis, with swollen bilateral MCPs. A hand x- ray showed results indicative of RA and there was presence of high titer of rheumatoid factor and anti-Ro antibodies. Subsequently, she started receiving treatment with methotrexate. The 83-year-old woman developed PMR following the administration of zoledronic acid. She had a history of colectomy for colon carcinoma. She also had osteoporosis, for which she started receiving IV infusion of zoledronic acid. One week following the administration of the IV infusion, she developed pain in both shoulders, spreading to arms, knees and hips, and was treated with unspecified systemic steroids. Several weeks after receiving the zoledronic acid, she showed musculoskeletal pain with ESR of 120 mm/hour. Subsequently, she was diagnosed with PMR. The 84-year-old woman developed autoimmune acquired haemophilia and immediate muscle pain, following the administration of zoledronic acid. She was recently diagnosed with breast cancer and started receiving IV infusion of zoledronic acid for osteoporosis. Immediately, she developed muscle pain which lasted for 9 days. Two months after the zoledronic acid infusion, she developed autoimmune acquired haemophilia and was treated with unspecified high dose corticosteroids. The 69-year-old woman developed PMR following the administration of zoledronic acid. She started receiving IV infusion of zoledronic acid for painful osteoarthritis of hands 0114-9954/17/1680-0001/$14.95 Adis © 2017 Springer International Publishing AG. All rights reserved Reactions 2 Dec 2017 No. 1680
Reactions Weekly – Springer Journals
Published: Dec 2, 2017
It’s your single place to instantly
discover and read the research
that matters to you.
Enjoy affordable access to
over 18 million articles from more than
15,000 peer-reviewed journals.
All for just $49/month
Query the DeepDyve database, plus search all of PubMed and Google Scholar seamlessly
Save any article or search result from DeepDyve, PubMed, and Google Scholar... all in one place.
Get unlimited, online access to over 18 million full-text articles from more than 15,000 scientific journals.
Read from thousands of the leading scholarly journals from SpringerNature, Elsevier, Wiley-Blackwell, Oxford University Press and more.
All the latest content is available, no embargo periods.
“Hi guys, I cannot tell you how much I love this resource. Incredible. I really believe you've hit the nail on the head with this site in regards to solving the research-purchase issue.”Daniel C.
“Whoa! It’s like Spotify but for academic articles.”@Phil_Robichaud
“I must say, @deepdyve is a fabulous solution to the independent researcher's problem of #access to #information.”@deepthiw
“My last article couldn't be possible without the platform @deepdyve that makes journal papers cheaper.”@JoseServera